# SDR ASAA2016062317158

- Difficulty date: June 23, 2016
- Submitted: June 27, 2016
- Operation: Air carrier
- Aircraft: N468AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41735
- Aircraft time: 7,869 hours, 2,593 cycles
- System (JASC): 7334 · Fuel Pressure Sensor
- Part: Pressure Switch
- Part number: QA07995
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

NR 2 FUEL FILTER BYPASS LIGHT ILLUMINATED.  ACFT GROUNDED.  R & R NR 2 ENGINE DIFFERENTIAL PRESSURE SWITCH, LEAK AND OPS CHECK GOOD, REF AMM 73-34-01.  R & R FUEL FILTER AND DRAIN PLUG O-RING, OPS AND LEAK CHECK GOOD REF AMM 73-11-02.
